# SDR NOCA05312

- Difficulty date: June 30, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Backed Out
- Location: Power Cable
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT AT 5FG-6FG INOP.  FOUND PIN PUSHED BACK IN CABLE STRIP, REPOSITION PIN PER SWPM 20-82-11, OPS CHECK GOOD.
